Unlikely intersection for two-parameter families of polynomials

Dragos Ghioca, Liang Chung Hsia, Thomas J. Tucker

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let c1, c2, c3 be distinct complex numbers, and let d ≥ 3 be an integer. We show that the set of all pairs (a, b) ϵ C × C such that each ci is preperiodic for the action of the polynomial xd + ax + b is not Zariski dense in the affine plane.

Original languageEnglish
Pages (from-to)7589-7618
Number of pages30
JournalInternational Mathematics Research Notices
Volume2016
Issue number24
DOIs
Publication statusPublished - 2016 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Unlikely intersection for two-parameter families of polynomials'. Together they form a unique fingerprint.

  • Cite this